# SDR CALA2013120600896

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 47,767 hours, 17,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A5700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, LIGHT SURFACE CORROSION ALONG FLOOR STRUCTURE ANGLE AT STATION 992.5 FROM R2 Z ANGLE.  INSTALLED NEW FLOOR STRUCTURE STIFFENER ANGLE AT STATION 992.5 IAW DRAWING 147A5700 REV A & SRM 51-40-02.
